[LMB] OT: Diabetic meds was Re: M/F LMB Readership

Wanda Wolfe wanda.wolfe at gmail.com
Sun Sep 27 00:14:57 BST 2015


I gained 30 pounds on metformin, with absolutely no change in diet and
exercise. My doctor refused to admit that it might be the problem. I
changed doctors, and the new one told me that one of the side effects of
metformin is weight gain. He put me on a combination of glyberide and
victoza, and so far I've taken off 20 those pounds, again with no change in
diet and exercise. I feel better already, and am looking forward to taking
off more weight. Hope to get it down enough that I can get off the meds
completely.

On Sat, Sep 26, 2015 at 3:56 PM, Aruvqan <aruvqan at gmail.com> wrote:

> Why would you have cut back on your metformin? And have you considered
> trying invokana? I started the weight loss when he added Victoza between
> July and January, and it kicked up a notch when he added Invokana in
> January. So now I am on metformin, lantus, invokana and victoza. I have had
> solid 6.4 to 6.6 now for a year and change when I stab myself.
>
> On 9/26/2015 8:07 AM, WILLIAM A WENRICH wrote:
>
>>   My problem started when I (with my doctor's concurrence) cut back on my
>> Metformin
>>
>


More information about the Lois-Bujold mailing list